# SDR YENA2023060500574

- Difficulty date: June 5, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 45,188 hours, 29,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2534, PBI-DCA. 'ELPU 2 BATTERY CAPACITY TEST FAILED; REMOVED AND REPLACED ELPU 2 IN REF TO AMM 33-50-01. THE OPS CHECK IS GOOD. OK FOR FURTHER SERVICE. PARTS TRANSACTION COMPLETED UNDER W/O # 1257900 TASK CARD. E190-33-50-01-720-801-FWD.'
